Alert archive / Maine / Gale Warnings in 2018

Gale Warning 5, NWS Caribou, ME

January 22, 2018

NWS Caribou, ME issued this gale warning at Jan 22, 2018, 2:54 AM EST. It took effect at Jan 23, 2018, 12:00 PM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 22, 2018, 2:54 AM EST (07:54 UTC)
In effect from
Jan 23, 2018, 12:00 PM EST
Expired
Jan 23, 2018, 9:29 PM EST
In force
9 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

154 
WHUS71 KCAR 220754
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
254 AM EST Mon Jan 22 2018

ANZ050-051-221600-
/O.UPG.KCAR.GL.A.0003.180123T1500Z-180124T0500Z/
/O.NEW.KCAR.GL.W.0005.180123T1700Z-180124T0500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
254 AM EST Mon Jan 22 2018

...GALE WARNING IN EFFECT FROM NOON TUESDAY TO MIDNIGHT EST
TUESDAY NIGHT...

The National Weather Service in Caribou has issued a Gale
Warning, which is in effect from noon Tuesday to midnight EST
Tuesday night. The Gale Watch is no longer in effect.

* Winds and Seas...South winds 20 to 30 kt with gusts up to 45 
  kt. Seas 11 to 16 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ052-221600-
/O.NEW.KCAR.GL.W.0005.180123T1700Z-180124T0500Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
254 AM EST Mon Jan 22 2018

...GALE WARNING IN EFFECT FROM NOON TUESDAY TO MIDNIGHT EST
TUESDAY NIGHT...

The National Weather Service in Caribou has issued a Gale
Warning, which is in effect from noon Tuesday to midnight EST
Tuesday night.

* Winds and Seas...South winds 20 to 30 kt with gusts up to 40 
  kt. Seas 6 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
10 follow-up statements
929 
WHUS71 KCAR 221827
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
127 PM EST Mon Jan 22 2018

ANZ050>052-230230-
/O.CON.KCAR.GL.W.0005.180123T1700Z-180124T0500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
127 PM EST Mon Jan 22 2018

...GALE WARNING REMAINS IN EFFECT FROM NOON TUESDAY TO MIDNIGHT
EST TUESDAY NIGHT...

* Winds and Seas...South winds 25 to 35 kt with gusts up to 45 
  kt. Seas 11 to 16 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
034 
WHUS71 KCAR 221937
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
237 PM EST Mon Jan 22 2018

ANZ050>052-230345-
/O.CON.KCAR.GL.W.0005.180123T1700Z-180124T0500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
237 PM EST Mon Jan 22 2018

...GALE WARNING REMAINS IN EFFECT FROM NOON TUESDAY TO MIDNIGHT
EST TUESDAY NIGHT...

* Winds and Seas...South winds 25 to 35 kt with gusts up to 45 
  kt. Seas 11 to 16 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
776 
WHUS71 KCAR 221943
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
243 PM EST Mon Jan 22 2018

ANZ050>052-230400-
/O.CON.KCAR.GL.W.0005.180123T1700Z-180124T0500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
243 PM EST Mon Jan 22 2018

...GALE WARNING REMAINS IN EFFECT FROM NOON TUESDAY TO MIDNIGHT
EST TUESDAY NIGHT...

* Winds and Seas...South winds 25 to 35 kt with gusts up to 45 
  kt. Seas 11 to 16 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
849 
WHUS71 KCAR 222329
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
629 PM EST Mon Jan 22 2018

ANZ050>052-230730-
/O.CON.KCAR.GL.W.0005.180123T1700Z-180124T0500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
629 PM EST Mon Jan 22 2018

...GALE WARNING REMAINS IN EFFECT FROM NOON TUESDAY TO MIDNIGHT
EST TUESDAY NIGHT...

* Winds and Seas...South winds 25 to 35 kt with gusts up to 45 kt.
  Seas 11 to 16 feet on the coastal waters and 5 to 8 feet on the
  intra coastal waters. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

CB
731 
WHUS71 KCAR 230753
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
253 AM EST Tue Jan 23 2018

ANZ050>052-231600-
/O.CON.KCAR.GL.W.0005.180123T1700Z-180124T0500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
253 AM EST Tue Jan 23 2018

...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT EST
TONIGHT...

* Winds and Seas...South winds 25 to 35 kt with gusts up to 45 
  kt. Seas 9 to 14 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
583 
WHUS71 KCAR 231437
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
937 AM EST Tue Jan 23 2018

ANZ050>052-232245-
/O.CON.KCAR.GL.W.0005.180123T1700Z-180124T0500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
937 AM EST Tue Jan 23 2018

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* Winds and Seas...South winds 25 to 35 kt with gusts up to 45 
  kt. Seas 9 to 14 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
510 
WHUS71 KCAR 232000
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
300 PM EST Tue Jan 23 2018

ANZ050>052-240400-
/O.CON.KCAR.GL.W.0005.000000T0000Z-180124T0500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
300 PM EST Tue Jan 23 2018

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* Winds and Seas...Southwest winds 30 to 40 kt with gusts up to 
  45 kt. Seas 9 to 14 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
719 
WHUS71 KCAR 232317
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
617 PM EST Tue Jan 23 2018

ANZ050>052-240500-
/O.CON.KCAR.GL.W.0005.000000T0000Z-180124T0500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
617 PM EST Tue Jan 23 2018

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* Winds and Seas...Southwest winds 30 to 40 kt with gusts up to 
  45 kt. Seas 9 to 14 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
219 
WHUS71 KCAR 240046
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
746 PM EST Tue Jan 23 2018

ANZ052-240900-
/O.CAN.KCAR.GL.W.0005.000000T0000Z-180124T0500Z/
/O.NEW.KCAR.SC.Y.0009.180124T0046Z-180125T0000Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
746 PM EST Tue Jan 23 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST WEDNESDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Caribou has issued a Small Craft
Advisory, which is in effect until 7 PM EST Wednesday. The Gale
Warning has been cancelled.

* Winds and Seas...Southwest winds 20 to 25 kt with gusts up to 30
  kt. Seas 5 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ050-051-240900-
/O.EXT.KCAR.GL.W.0005.000000T0000Z-180124T0900Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
746 PM EST Tue Jan 23 2018

...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY...

* Winds and Seas...Southwest winds 30 to 40 kt with gusts up to 
  45 kt. Seas 9 to 14 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

CB
025 
WHUS71 KCAR 240229
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
929 PM EST Tue Jan 23 2018

ANZ050-051-241030-
/O.CAN.KCAR.GL.W.0005.000000T0000Z-180124T0900Z/
/O.EXA.KCAR.SC.Y.0009.000000T0000Z-180125T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
929 PM EST Tue Jan 23 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST WEDNESDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Caribou has issued a Small Craft
Advisory, which is in effect until 7 PM EST Wednesday. The Gale
Warning has been cancelled.

* Winds and Seas...Southwest winds 20 to 25 kt with gusts up to 30
  kt. Seas 9 to 14 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ052-241030-
/O.CON.KCAR.SC.Y.0009.000000T0000Z-180125T0000Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
929 PM EST Tue Jan 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY...

* Winds and Seas...Southwest winds 20 to 25 kt with gusts up to 30
  kt. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Jan 22, 12:32 AM EST, 2 hours 22 minutes earlier.

Area forecast discussion, Jan 22, 12:32 AM EST, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1232 AM EST Mon Jan 22 2018

.SYNOPSIS...
High pressure will remain north of the area tonight and Monday. Low
pressure will approach Monday night. The low will track west of the
area on Tuesday as a weak secondary low forms over northern
Maine.

&&

.NEAR TERM /THROUGH TODAY/...
Update 12:30 AM: Have adjusted temperature, dew point, and winds
based on latest observations. No other changes.

Previous discussion... The model guidance is in good agreement
through the near term period of the forecast. A Canadian High
pressure ridge will be over the area at the start of the period.
A low in the central MidWest with a warm front extending east
into the eastern Great Lake region at the start of the period
will move east. Higher clouds will build across the Bangor and
the western portions of Downeast Maine tonight into tomorrow as
the warm front approaches from the west. Tomorrow the Downeast
and Interior Downeast will see mostly cloudy skies mainly mid
and high clouds while the northern portions of the state will
remain mostly clear, under the high pressure ridge. The
approaching warm front will move into SW Maine at the end of the
period.

Loaded a blend of the GFS/NAM/ECMWF to smooth out the minor
differences in the models. Used NAWAVE4 for seas in the coastal
waters. Loaded windgust by factor tool 20%, 26% for the coastal
waters. For QPF used GFS.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
High pressure will be anchored over Quebec Monday night as a large
area of low pressure lifts north into the Great Lakes region. The
low will be pulling a warm front north into the area with snow
spreading Downeast early Monday evening and reaching the north late
Monday evening. By early Tuesday morning significant snow will be
falling over the north and precipitation will have changed to rain
Downeast and sleet over central areas. Warm air surging in
aloft will change precipitation over to sleet and freezing rain
even across northern Maine around midday Tuesday. The NAM, ECMWF
and GFS models all show a weak secondary low forming over north
central Maine Tuesday afternoon. The location of this secondary
low may allow cold air to remain at the surface over the far
north keeping precipitation as sleet or a mix of sleet and
freezing rain across northern Aroostook county with a change to
all rain likely from central Aroostook county on south. Up to
an inch and a half of rain may fall Downeast. The combination of
the rain and snow melt may cause flooding on streams and
rivers. Of particular concern is the ice jams that are locked in
place on some rivers which could cause further ice jams if
river rises result in movement of ice. A dry intrusion surging
in from the southwest will end precipitation early Tuesday
evening. Cold air will return Tuesday night. A trailing upper
level shortwave will likely bring continued snow showers over
the north with another inch or two likely across the far north
Tuesday night. This will lift out Wednesday morning. The rest of
the day Wednesday will be cold and dry.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
A cold upper level trough will push across the area Thursday
bringing cold weather with a mostly cloudy sky and some snow showers
over the north and a partly cloudy sky Downeast. Friday will remain
cold and become sunny as high pressure builds over. Clouds will
increase Saturday as high pressure slides offshore and a weak low
lifts to our northwest. Some snow north and rain downeast is
possible late Saturday night into Sunday. A secondary low may then
approach Sunday night as cold air returns bringing a chance of snow.
Cold dry weather should follow for early next week.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
NEAR TERM: VFR expected through 00z Tue at the northern
terminals. VFR at KBGR and KBHB this evening will likely lower
to MVFR around 09Z in areas of -sn. The ceilings may improve to
VFR for a time late Monday morning or early in the afternoon
before lowering to MVFR again toward 00z Tue.

SHORT TERM: Conditions will lower to IFR Downeast early Monday
evening then IFR across the north late Monday evening. LIFR
conditions in low clouds and mixed precipitation are expected
late Monday night through Tuesday. Conditions will improve to
MVFR Downeast Tuesday night and remain IFR across the north. An
improvement to VFR is expected from south to north on Wednesday.
VFR conditions Downeast and MVFR conditions over the north are
expected on Thursday.

&&

.MARINE...
NEAR TERM: High pressure builds across the region and will
remain through the period. Winds and Seas will be below Small
Craft Advisory criteria through the period.

SHORT TERM: A gale watch is up for strong south winds Tuesday
into Tuesday night as low pressure lifts to our west. Seas may
build up to 12-16 ft in response to the south wind late Tuesday.

&&

.HYDROLOGY...
Precipitation QPF Downeast is expected to approach 1.5 inches
Monday night into Tuesday, most of which will be rain. The
combination of rainfall and snowmelt will result in rising
rivers and streams, especially Tuesday afternoon into Tuesday
night. Concern is that some ice jams from the last thaw remain
locked in place due to a quick freeze following the last melt.
Any ice movement could result in more ice jams building upon the
ones that are already in place.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Watch from this evening through Tuesday evening
     for MEZ001-002.
     Flood Watch from Tuesday morning through late Tuesday night
     for MEZ011-015>017-029>032.
MARINE...Gale Watch from Tuesday morning through Tuesday evening for
     ANZ050-051.

&&

Near Term...Mignone
Hazardous weather outlook, Jan 21, 7:05 PM EST, 7 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
705 PM EST Sun Jan 21 2018

MEZ003>006-010-230015-
Northern Somerset-Northern Piscataquis-Northern Penobscot-
Southeast Aroostook-Central Piscataquis-
705 PM EST Sun Jan 21 2018

This Hazardous Weather Outlook is for East Central Maine...North
Central Maine...Northern Maine and West Central Maine.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A complex weather system is expected to affect the region
starting Monday night then persisting into Wednesday. Snow, sleet,
freezing rain and rain are all possible. At this time, it looks like
there will be a few inches of snow across the Downeast region before
the precipitation transitions to rain Tuesday. From Greenville and
Houlton north, snow and sleet may accumulate 4 to 8 inches through
Tuesday, with the highest amounts likely across far northern Maine in
the Saint John Valley. Additional accumulations are likely Tuesday
night into Wednesday morning across northern Maine.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ011-015>017-029>032-230015-
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Coastal Hancock-Coastal Washington-
Southern Piscataquis-Northern Washington-
705 PM EST Sun Jan 21 2018

...FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY
NIGHT...

This Hazardous Weather Outlook is for Coastal DownEast Maine...East
Central Maine...Eastern Maine...Interior DownEast Maine and North
Central Maine.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Flood Watch.

A complex weather system is expected to affect the region
starting Monday night then persisting into Wednesday. Snow, sleet,
freezing rain and rain are all possible. At this time, it looks like
there will be a few inches of snow across the Downeast region before
the precipitation transitions to rain Tuesday. From Greenville and
Houlton north, snow and sleet may accumulate 4 to 8 inches through
Tuesday, with the highest amounts likely across far northern Maine in
the Saint John Valley. Additional accumulations are likely Tuesday
night into Wednesday morning across northern Maine.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ001-002-230015-
Northwest Aroostook-Northeast Aroostook-
705 PM EST Sun Jan 21 2018

...WINTER STORM WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
EVENING...

This Hazardous Weather Outlook is for Far Northern Maine.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Winter Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050-051-230015-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
705 PM EST Sun Jan 21 2018

...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ052-230015-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
705 PM EST Sun Jan 21 2018

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 2:56 AM ESTWinter Storm WarningCARAroostook48 hr
Jan 22, 2:56 AM ESTWinter Weather AdvisoryCARAroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington41 hr
Jan 22, 2:42 PM ESTWind AdvisoryCARHancock, Washington31 hr

Nearby

Gale Warnings in Maine, 2018Every gale warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.